# SDR QXEA2020010700010

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00669
- Aircraft time: 7,307 hours, 4,512 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED ARROW ON R1 DOOR TORN. REMOVED FROM SERVICE. REPLACED PLACARD. AIRCRAFT RETURNED TO SERVICE.
